HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Axisymmetric solutions and singular parabolic equations in the theory of viscosity solutions

Files in This Item:
pre321.pdf1.09 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83468

Title: Axisymmetric solutions and singular parabolic equations in the theory of viscosity solutions
Authors: Ohnuma, M. Browse this author
Issue Date: 1-Dec-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 321
Start Page: 1
End Page: 26
Abstract: We extend the theory of viscosity solutions for singular parabolic equa­tions including, for example, axisymmetrized level set equation for mean curvature flow equation. We establish a comparison principle for viscosity solutions of singular degenerate parabolic equations including such an equation . We discuss the rela­tion between axisymmetric viscosity solutions of original level set equation for mean curvature flow equation and the viscosity solution of axisymmetrized one.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69072
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University